Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
Hi there-I just wanted some advice really.
I've been using my Suprecur nasal spray for a couple of weeks with no problems, and my period was due on the 13th December.
It still hasn't started, though it's not inusual for it to be a few days late.
However, I've been getting bad period-pain type discomfort in my lower abdomen, and I keep thinking my period has started.
But whenever I've checked, there is no sign of it starting.
I'm rather concerened that the Suprecur is the cause-I've had no other symptoms other than this pain.
I checked with the nurse at the hospital treating me, and she said it shouldn't cause any pain and to go and see them if my period hasn't started by the 22nd Dec.
I'm just worried that something is wrong-obviously if this continues for another couple of days I'll go and see my GP or the hospital.
I was just wondewring if you had any advice in the meantime.
Much appreciated!! XXxxx  :-[
 

·
Premium Member
Joined
·
6,153 Posts
The Suprecur can certainly delay your period by several days. Lower abdominal pain is listed in the side-effects list as frequent.
 
The only potential worry is that it is not unusual to get a corpus luteum cyst either, which may secrete hormones keeping your lining in tact. If your period does not start then I am sure they will want to scan you to rule out a cyst.

On a personal note, when I have had treatment this sort of period pain for several days with no bleed has happened to me. When you start stimming, I have found there to be a bubbling pain in the ovaries and they have felt very heavy and sore towards the end - so something to look forward to!!!  ::)
 

·
Registered
Joined
·
13 Posts
Discussion Starter · #3 ·
Hi there-thanks so much for your quick reply.
You have no idea how worried I've been about this! I keep thinking am I doing things right (we went through one cycle of IUI about 18 month ago, but I was only told to use the spray twice a day, so I'm effectively doubling the dose this time round, and wasn't sure if things were going OK).
I rang the hospital emergency line today, but was told unless my abdomen is distended or I have shortness of breath, to wait til the staff are back again tomorrow (Saturday is the fertility centre's only day off, so there wasn't anyone around to ask for advice).

I was awake all night with the pain again last night, though it really isn't any worse than period pain, I'm a bit of a hypochondriac, and was up all night thinking the worse (hence the time of my message and the poor spelling!!!).
I was so worried that I might have to stop the treatment altogether and we may never be able to have children, etc etc-see-I told you I was a worryier!
I'll try and get an appointment to see a nurse tomorrow, and hopefully it'll put my mind at rest, or at least know what's happening.
I guess I was even more worried because my period is now 5 days late (though as I say, it's quite often a few days late anyway, and stress makes this worse).

Thanks again for possibly allowing me to get some sleep tonight-you're a godsend!!

Knowing how much I panic, I doubt this will be the last you hear of me before I finish the treatment!!

xxxxx  ::)
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top